# SDR SWAA2022020931370

- Difficulty date: February 24, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Out Of Tolerance
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING STA 450 REAR SPAR UPPER FASTENER HOLE OUT OF ROUND. / REMOVED FASTENERS AT STA 450 R/H AFT SPAR OVERSIZE UPPER HOLE REAMED TO 261 VISUALLY INSPECTED HOLE FOUND HOLE TRUE ROUND IAW SRM 51-40-05-0G-00 AND BOEING DWG 115A6100 INSTALLED NEW FASTENERS IAW SRM 51-40-02-0G-00 AND BOEING DWG 115A6100 CAP SEALED FASTENER IAW MM 51-31-00-390-805 LEAKED CHECKED AREA IAW MM 28-11-00-400-801 NO LEAKS NO LEAKS NOTED
